# SDR A6WA201140531

- Difficulty date: June 27, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 19,419 hours, 19,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL ATTEMPT TO OPEN PAX DOOR WAS UNSUCCESSFUL.  UPON APPLICATION OF UNUSUALLY HIGH FORCE, DOOR OPENED.  C/W OPS CHECK OF PAX DOOR.  OPS CK NORMAL AT THIS TIME, REF AM 52-11-00.
